# SDR GTIA2021092035994

- Difficulty date: September 19, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N630NK
- Make and model: Airbus A320-232
- Aircraft serial: 6304
- Aircraft time: 24,969 hours, 11,285 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR EMER ASSIST BOTTLE REQ SERVICE-SERVICED L2 DOOR EMERG ASSIST BOTTLE IAW AMM 52-10-00
